Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall

Posted by AndrewB on August 28, 2000, at 12:31:08

In reply to Re: Adderall AndrewB, posted by SLS on August 26, 2000, at 16:40:45

I've quit the adderall. Started showing signs of tolerance and decreased effect or side effects. Reminded me of amineptine, nice while the ride lasts........Anyway not for me. I'm tired today but I should recover and stabilize again soon. Now on amisulpride (50mg/day) and selegiline (5mg/day).

AndrewB


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AndrewB thread:43648
URL: http://www.dr-bob.org/babble/20000822/msgs/43919.html